# SDR CA190624014

- Difficulty date: June 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,288 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82974220001
- Condition: Chafed
- Location: Hyd System
- Part time: 8,558 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE DISCOVERED THAT THE SPU TO RESERVOIR TUBE ASSY WAS EXTENSIVELY CHAFED FROM CONTACT WITH THE DRAIN LINE. THE TUBE ASSY WAS REPLACED WITH A TEMPORARY LINE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190624014)
